# SDR GNB2005F00001

- Difficulty date: April 3, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N402SA
- Make and model: Cessna 402C
- Aircraft serial: 402C0623
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 536379
- Condition: Sheared
- Location: Crankshaft
- Component: Crankshaft
- Component part number: 632893
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE WOULD NOT TURN OVER.  REMOVED RT STARTER ADAPTER.  FOUND LARGE CRANKSHAFT GEAR NOT ATTACHED.  FOUND ALL 6 ATTACH BOLTS SHEARED BUT CONNECTED TOGETHER WITH SAFETY WIRE. (SW01200503998) (K)
